Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    gy7802tv is offline New Member
    Join Date
    May 2004
    Posts
    3

    side effect....skin discoloration???

    hi there,
    i am currently on DECA and Sustanon . recently in the past few weeks i have noticed some skin discoloration on my back. it looks really blotchy.... have any of you experienced or heard of this? i've heard of many side effects but never this.
    thanks

  2. #2
    Dude-Man's Avatar
    Dude-Man is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    Nowhere, USA
    Posts
    5,978
    are the blotches blueish? If they are you should get an HIV test
    Last edited by chrisAdams; 06-08-2004 at 07:31 PM.

  3. #3
    Drunknmasterss is offline New Member
    Join Date
    Mar 2004
    Location
    RI
    Posts
    13

    Bumps

    I used deca and ended getting red bumps on my forearm and leg, not sure if this is the samething your talking about

  4. #4
    gy7802tv is offline New Member
    Join Date
    May 2004
    Posts
    3
    the blotches are actually brownish....

    i haven't experienced any of the red bumps.

  5. #5
    Join Date
    Dec 2003
    Posts
    3,145
    Quote Originally Posted by gy7802tv
    the blotches are actually brownish....

    i haven't experienced any of the red bumps.
    Were you using Dbol too?

  6. #6
    gy7802tv is offline New Member
    Join Date
    May 2004
    Posts
    3
    nope...no d-bol this time...i used it about 2 months ago though

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •